# SDR SWAA042474

- Difficulty date: August 26, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,975 hours, 78,723 cycles
- Engine: Pwa JT8D9A
- Engine time: 69,123 hours, 78,161 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 731085
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  ON CLIMBOUT NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED, REDUCED THRUST LIGHT WENT OUT.  SHUTDOWN ENGINE.  FOUND CARBON BUILD UP IN FILTER.  REMOVED AND REPLACED OIL FILTER PER MM.
